# SDR AUS20020523

- Difficulty date: June 5, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Hughes 269B
- Engine: Lyc HIO360A1A
- System (JASC): 6220 · Main Rotor Head
- Part: Bushing
- Condition: Misinstalled
- Location: Main Rotor Head
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR GRIP BLADE BOLT BUSHES INCORRECTLY FITTED ON ALL THREE GRIPS. THE BUSHES WERE FITTED UPSIDE DOWN LEAVING A GAP BETWEEN THE GRIPS AND THE BLADES. WHEN THE BLADE BOLTS WERE TIGHTENED,THE GRIPS WERE DISTORTED.
